Publication
Title
Fluid queues driven by an M/M/1/N queue
Author
Abstract
Language
English
Source (journal)
Mathematical problems in engineering: theory, methods, and applications. - New York, N.Y.
Publication
New York, N.Y. : 2000
ISSN
1024-123X
Volume/pages
6:5(2000), p. 439-460
ISI
000090038900003
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 08.09.2018
To cite this reference